Access count of this item: 67

Files in This Item:
File Description SizeFormat 
0516-5.pdf571.16 kBAdobe PDFView/Open
Title: A normal form theorem for first order formulas and its application to Gaifman's splitting theorem(LOGIC AND THE FOUNDATIONS OF MATHEMATICS)
Authors: MOTOHASHI, Nobuyoshi
Author's alias: 本橋, 信義
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 516
Start page: 40
End page: 52
URI: http://hdl.handle.net/2433/98389
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.